Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Hiall,

      I was hyper but my blood work has came back to normal, but I still have the night sweats, nervousness, and a heart rate 80-90 most of the time. Has anyone else had this happen? Is there a normal time period when you should start to feel normal? I have ben like this now for 3 months (normal bloodwork but symtoms). Or has anyone went normal then dove right back into hyper? I feel like Im right on the edge going from normal to hyper. The docs say its thyroiditis, but that should have cleared up by now! just wondering if anyone has experinced this?
      Thanks for any feedback!

      Anonymous
        Post count: 93172

        I feel the same way my blood work comes back normal i still feel hyper! Doc say can’t ypur blood owrk is normal. i don’t understand. And what is Thyroidits ( sp?)
        Annette

        Anonymous
          Post count: 93172

          Yes, I have had several occasions where I had hyper symptoms but my tsh was normal. I did notice, though, that my level kept going down every time it was checked (4.4, 1.4, .7) from Nov – Feb. But when my endo agreed to lower my dosage of Synthroid (when hyper symptoms and TED symptoms were getting much worse), I went hypo after 5 weeks. When I am having the hyper symptoms, I usually feel like something is stuck in my throat. Either your doc is right or it is just the Grave’s attacking again??

          Anonymous
            Post count: 93172

            I am going through that now. I had normal levels three weeks ago but for about a month or so have been feeling just slightly hyper (freqent bathroom trips, feeling warm, losing some hair,emotional, etc.), yet it isn’t every day. I talked to teh doctor last week who agreed taht even though the numbers look fine they may be too high for me, everyone is different. We are going to treat me more on how i feel than what the levels show hoping that that will still keep me in normal range.

            I am sticking it out at this dose and i take a half pill every so often (the endo okayed it) if i jsut feel way high. When i do that i feel relief the next day. The endo is going to wait another month or two and then lower the dose permanenely if i still feel this way. I think all they have to go on is the numbers but only we know how we feel, keep telling them don’t give up or give in, it is up to you to push for getting the treatment you deserve. Good luck!

            Anonymous
              Post count: 93172

              Sounds like you have a wonderful endo who is willing to listen to you!!! Congrats…they are a hard thing to find!

              Anonymous
                Post count: 93172

                Hi everyone. Thanks to all who responded about diet pills. I have another question. I’ve been on Tapazole for 5 weeks now. My heartrate was 130 a minute now its 85.I know the 85 is good but I’ve been extremely tired. I still try to be supermom and keep up with 3 kids the house, job, husband. But lately at work especially (sit down job) I have to get up, or I would fall asleep. Does this mean I am going Hypo or normal? Can’t get in to endo until July. Don’t want to call Dr. Please help, Chris in Michigan.

              Viewing 6 posts - 1 through 6 (of 6 total)
              • You must be logged in to reply to this topic.